×

zbMATH — the first resource for mathematics

Existence of nonoscillatory solutions to second-order neutral delay dynamic equations on time scales. (English) Zbl 1178.34119
Summary: We employ Kranoselskii’s fixed point theorem to establish the existence of nonoscillatory solutions to the second-order neutral delay dynamic equation
\[ [x(t)+p(t)x(\tau_0(t))]^{\Delta\Delta}+q_1(t)x(\tau_1(t))-q_2(t)x(\tau_2(t))=e(t) \]
on a time scale \(\mathbb T\). To dwell upon the importance of our results. An interesting example is included.

MSC:
34N05 Dynamic equations on time scales or measure chains
34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Hilger, S, Analysis on measure chains—a unified approach to continuous and discrete calculus, Results in Mathematics, 18, 18-56, (1990) · Zbl 0722.39001
[2] Agarwal, R; Bohner, M; O’Regan, D; Peterson, A, Dynamic equations on time scales: a survey, Journal of Computational and Applied Mathematics, 141, 1-26, (2002) · Zbl 1020.39008
[3] Bohner M, Peterson A: Dynamic Equations on Time Scales: An Introduction with Application. Birkhäuser, Boston, Mass, USA; 2001:x+358. · Zbl 0978.39001
[4] Bohner M, Peterson A: Advances in Dynamic Equations on Time Scales. Birkhäuser, Boston, Mass, USA; 2003:xii+348. · Zbl 1025.34001
[5] Erbe, L, Oscillation results for second-order linear equations on a time scale, Journal of Difference Equations and Applications, 8, 1061-1071, (2002) · Zbl 1021.34012
[6] Saker, SH, Oscillation criteria of second-order half-linear dynamic equations on time scales, Journal of Computational and Applied Mathematics, 177, 375-387, (2005) · Zbl 1082.34032
[7] Hassan, TS, Oscillation criteria for half-linear dynamic equations on time scales, Journal of Mathematical Analysis and Applications, 345, 176-185, (2008) · Zbl 1156.34022
[8] Agarwal, RP; Bohner, M; Saker, SH, Oscillation of second order delay dynamic equations, The Canadian Applied Mathematics Quarterly, 13, 1-17, (2005) · Zbl 1126.39003
[9] Zhang, BG; Shanliang, Z, Oscillation of second-order nonlinear delay dynamic equations on time scales, Computers & Mathematics with Applications, 49, 599-609, (2005) · Zbl 1075.34061
[10] Şahiner, Y, Oscillation of second-order delay differential equations on time scales, Nonlinear Analysis: Theory, Methods & Applications, 63, e1073-e1080, (2005) · Zbl 1224.34294
[11] Erbe, L; Peterson, A; Saker, SH, Oscillation criteria for second-order nonlinear delay dynamic equations, Journal of Mathematical Analysis and Applications, 333, 505-522, (2007) · Zbl 1125.34046
[12] Han, Z; Sun, S; Shi, B, Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales, Journal of Mathematical Analysis and Applications, 334, 847-858, (2007) · Zbl 1125.34047
[13] Han, Z; Shi, B; Sun, S, Oscillation criteria for second-order delay dynamic equations on time scales, No. 2007, 16, (2007) · Zbl 1147.39002
[14] Han, Z; Shi, B; Sun, S-R, Oscillation of second-order delay dynamic equations on time scales, Acta Scientiarum Naturalium Universitatis Sunyatseni, 46, 10-13, (2007) · Zbl 1174.39305
[15] Sun, S-R; Han, Z; Zhang, C-H, Oscillation criteria of second-order Emden-Fowler neutral delay dynamic equations on time scales, Journal of Shanghai Jiaotong University, 42, 2070-2075, (2008) · Zbl 1199.34328
[16] Zhang, M; Sun, S; Han, Z, Existence of positive solutions for multipoint boundary value problem with [inlineequation not available: see fulltext.]-Laplacian on time scales, No. 2009, 18, (2009)
[17] Han, Z; Li, T; Sun, S; Zhang, C, Oscillation for second-order nonlinear delay dynamic equations on time scales, No. 2009, 13, (2009) · Zbl 1181.34101
[18] Sun, S; Han, Z; Zhang, C, Oscillation of second-order delay dynamic equations on time scales, Journal of Applied Mathematics and Computing, 30, 459-468, (2009) · Zbl 1180.34069
[19] Zhao, Y; Sun, S, Research on Sturm-Liouville eigenvalue problems, Journal of University of Jinan, 23, 299-301, (2009)
[20] Li, T; Han, Z, Oscillation of certain second-order neutral difference equation with oscillating coefficient, Journal of University of Jinan, 23, 410-413, (2009)
[21] Chen, W; Han, Z, Asymptotic behavior of several classes of differential equations, Journal of University of Jinan, 23, 296-298, (2009)
[22] Li, T; Han, Z; Sun, S, Oscillation of one kind of second-order delay dynamic equations on time scales, Journal of Jishou University, 30, 24-27, (2009)
[23] Kulenović, MRS; Hadžiomerspahić, S, Existence of nonoscillatory solution of second order linear neutral delay equation, Journal of Mathematical Analysis and Applications, 228, 436-448, (1998) · Zbl 0919.34067
[24] Zhu, Z-Q; Wang, Q-R, Existence of nonoscillatory solutions to neutral dynamic equations on time scales, Journal of Mathematical Analysis and Applications, 335, 751-762, (2007) · Zbl 1128.34043
[25] Chen, YS, Existence of nonoscillatory solutions of [inlineequation not available: see fulltext.]th order neutral delay differential equations, Funkcialaj Ekvacioj, 35, 557-570, (1992) · Zbl 0787.34056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.